# SDR AALA960579

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1413A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11376
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Seq Vlv
- Part number: 71540
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 851 - AFTER TAKEOFF STL WHEN LANDING GEAR RETRACTED, NOSE LANDING GEAR MESSAGE APPEARED ON MFDU WITH AIR NOISES INDICATING NOSE LANDING GEAR DOORS WERE OPEN.  RECYCLED LANDING GEAR AND ALL INDICATIONS RETURNED TO NORMAL WITH NO AIR NOISE.  AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR SEQUENCE VALVE AND ROD ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
